Would you have Ear buzzing (Tinnitus) when you have Tendonitis?
Summary: Ear buzzing is found among people with Tendonitis, especially people who are female, 30-39 old, also have Stress and anxiety, and take medication Celebrex.
We study 15 people who have Ear buzzing (Tinnitus) and Tendonitis from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
You are not alone: join a mobile support group for people who have Tendonitis and Ear buzzing >>>
Tendonitis (a condition that causes pain and swelling of tendons) can be treated by Naproxen, Diclofenac Sodium, Celebrex, Ibuprofen. (latest reports from 9,549 Tendonitis patients)
Ear buzzing (a ringing in the ears) has been reported by people with depression, high blood pressure, high blood cholesterol, osteoporosis, stress and anxiety. (latest reports from 19,923 Ear buzzing patients)
On Jan, 3, 2015: 15 people who have tendonitis and Ear Buzzing are studied.
Gender of people who have tendonitis and experienced Ear buzzing * :
|Ear buzzing||80.77%||19.23% |
Age of people who have tendonitis and experienced Ear buzzing * :
|Ear buzzing||0.00%||0.00%||0.00%||0.00%||41.18%||0.00%||23.53%||35.29% |
Severity of the symptom * :
|least||moderate||severe||most severe |
|Ear buzzing||0.00%||100.00%||0.00%||0.00% |
Top co-existing conditions for these people * :
- Anxiety (11 people, 73.33%)
- Arthropathy (4 people, 26.67%)
- Pain in extremity (4 people, 26.67%)
- Tendon disorder (1 people, 6.67%)
- Atrial fibrillation (1 people, 6.67%)
- Neck injury (1 people, 6.67%)
Most common drugs used by these people * :
- Celebrex (15 people, 100.00%)
- Bextra (12 people, 80.00%)
- Celexa (11 people, 73.33%)
- Hydrochlorothiazide (11 people, 73.33%)
- Xanax (11 people, 73.33%)
- Motrin (11 people, 73.33%)
- Ibuprofen (11 people, 73.33%)
- Voltaren (4 people, 26.67%)
- Naproxen (3 people, 20.00%)
- Nabumetone (2 people, 13.33%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Tendonitis and Ear Buzzing?
You are not alone! Join a mobile support group:
- support group for people who have Ear Buzzing and Tendonitis
- support group for people who have Tendonitis
- support group for people who have Ear Buzzing
Recent conversations of related support groups:
Could your drug cause:
Other conditions that could cause:
Can you answer these questions (Ask a question):
- Does anyone have persistent, ringing tinnitus while taking this drug? (1 answer)
I was prescribed Atenolol years ago for tachycardia. I took it for many years with little to no side effects, aside from tiredness. I began having PVCs and later was diagnosed with Type 2 Diabetes. My doctor put me on 5 mg. Bystolic and the tinnitus started. I took it about 1 year. My BP wasn't ideal, so he upped it to mg. and the ringing worsened. It's much louder. The report says this drug isn't ototoxic, but I never had tinnitus before taking it. Anyone else????
- What can i take for a headache when i am on lexapro (1 answer)
lexapro started only a week ago, feel tightness in jaw and headache, sleeplessness, not sure if lexapro is good for me if i cannot ever take an aspirin or tylenol for sleep.
- I have ringing in the ears. is there anyway of getting rid of it? (1 answer)
I feel this tinnitus was induced from my taking the norgesic forte, that I no longer take for tension headaches. But I do take over the counter aspirin. Can the tinnitus ever go away?
- Nimotop for curing tinnitus?
i have tinnitus and the doctor is giving me nimotop 30 mg is this good?
- Can this medication cause the ears to ring?
I developed tinnitus about one year ago. I understand that there is no cure for it. I'm researching it myself. I'm also in a research program that requires me to wear small ear generators. It doesn't seem to help at this time.
More questions for: Tendonitis, Ear buzzing
You may be interested at these reviews (Write a review):
- Ringing in the ears from linzess
I started Linzess about a month ago, taking it about every three days. It was my miracle pill, until recently when I started having ringing in my ears. I am stopping the medication in hopes that the ringing will subside.
- Side effects of using terazosin
I have been on terazosin for 9 days. The ringing in my ears is unbearable, dizzy in the night if I wake up to use the bathroom, intermittent throbbing heartbeat. Also very significant is dramatic decrease in libido and difficulty achieving satisfaction. Dose started at 5 mg at night, reduced to 2 mg. at night after two days and ringing does not go away. I have permission from my doctor to discontinue use and replace with Lisinopril.
- Ceftriaxone reynolds syndrome & tenditis
Ceftriaxone intravenous, after a week hypokalemia hospital visit waited a week went back to the CDC physician he said that drug had nothing to do with it. I am allergic to 99% of antibiotics I can only take a z-pack for two weeks and then run into allergic reactions. We started back on the Cefriaxone as soon as it entered my system heart pain burning sensation every nerve had to be iced. Also the Reynolds was so bad my hands turned white the blue numb. Now pain in wrist and upper arm. The cdc physician knew I was allergic why!
- Still ill after several years (1 response)
I became ill several years ago.
It all started with a head cold that lasted a few months and left me with Tinnitus and chronic sinusitis.
After a nose operation and many visits to the doc and hospital, I am no closer to felling better or being cured.
My doc gave me Beconase Aq at first and this made me very unwell, causing me fatigue which would last for a few days. I'm still searching for help.
- Ringing in ear after kenalog injection
After receiving a Kenalog injection, my son's left ear started a low pitch ringing after three days from the injection. Also his lower lip has quivered several times as well. This condition has lasted for nine days and I am looking for other patients who have had a similar reaction from a Kenalog injection.
More reviews for: Tendonitis, Ear buzzing
Comments from related studies:
From this study (2 weeks ago):
Pulsating tinnitus both ears
From this study (2 weeks ago):
I was diagnosed with TMJ (causing my intermittent tinnitus of my right ear- which has decreased) and was given Zoloft for my anxiety which both my ENT, GP, and behavioral health doctor assured me was the reason for my TMJ and my intermittent tinnitus.
From this study (2 weeks ago):
sore joint. fingers, ankles, knees, toes.
Sometimes hips come out of joint and pop back in while sleeping/resting.
Post a new comment OR Read more comments
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.